# SDR SIMA20130222001

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R424013
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4436 THE CREW REPORTED THE CABIN DOOR HANDLE WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR HANDLE IAW EMB-135 AMM 25-23-04 (PT). A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
